# SDR CA990729006

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 2312 · VHF Communications System
- Part: Transistor
- Part number: ARC300
- Condition: Melted
- Location: Vhf Comm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) TRANSISTOR IN NAVCOM UNIT MELTED.
